Details

Title

On the existence of optimal consensus control for the fractional Cucker–Smale model

Journal title

Archives of Control Sciences

Yearbook

2020

Volume

vol. 30

Issue

No 4

Authors

Keywords

fractional calculus ; fractional differential systems ; flocking model ; consensus ; optimal control

Divisions of PAS

Nauki Techniczne

Coverage

625-651

Publisher

Committee of Automatic Control and Robotics PAS

Date

2020.12.28

Type

Article

Identifier

DOI: 10.24425/acs.2020.135844

Source

Archives of Control Sciences; 2020; vol. 30; No 4; 625-651

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×